Get your Health question answered in 3 easy steps

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My BP is 204/147 and there is tingling down my left. What could be it is?

my blood pressure is 204/147 and my chest hurts what shall I do.?
there is tingling down my left are should I be concerned
Sat, 12 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
  User's Response
's  Response
Get an asprin and CHEW it.... either have someone drive you NOW to the ER or call 911.... you shouldn't mess with this even if it's NOTHING---it's better to be safe then sorry... or DEAD.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have neuropathy in both feet due to chemo. I am now experiencing tingling from my toes up to my knee in my left leg. Also my normally low blood pressure seems to be jumping all over the past couple of months with today being 180/100.Thank you very much.

doctor1 MD

My Mom has a sudden episode today of not feeling well, feeling like she would vomit but did not, tingling in left arm - the EMT s came and they didn t think it was a heart attack but they recommended she go to the hospital. She is thinking what to do. During this episode her blood pressure spiked to 178 / 62. She is 74. Do you know what it might be? She said her blood pressure is normally in the 130s. She is not in the best shape, doesn t exercise a lot. What do you think it was or that she should do?

doctor1 MD

I am 32 years old female and I have been experiencing dull pains and pressure on the left side of my chest just above my breast off and on for a couple of weeks now. The pain starts in my chest and goes down into my armpit and down the inside of my left arm. My arm also gets tingly when this happens. I went to the local ER which is very small and unorganized when this first happened and my blood pressure was up a bit 160/90 when it usually runs 110/70 or so. The nurse said that my bp was not that high but it is for my normal. They ran a 1 minute EKG but it was normal. Then I was hooked up to a portable monitor that was not even hooked to the computer and left in the room. I watched my pulse rate go from 150 to 50( I felt very weak when it dropped low) back up to 130 and so on, just up and down. No one was in the room at the time so I asked the doc when he came in about it and he didn t seem concerned. I was dishcharged with no diagnosis but was given a paper with information about angina. I have since had about 5 more episodes of the same type of pain lasting anywhere from 30 minutes to over an hour. I try to relax when this happens. I have no insurance and am part of a one income family so it is hard for me to just see a doctor. Any idea on what could be causing this?

Recent questions on  Hypertension

doctor1 MD

30 minutes after a run yesterday, that i did not feel was extremely stressful. my heart felt out of rhythm and i was coughing. i felt like the cough was to get it back in rhythm, is it? i am a 50 year old female, have high blood pressure and am about 40 # overweight. i have had a EKG and stress test w/ultra sound and everything is normal.

doctor1 MD

In a recent medical exam, my BP was 142/92 and my pulse rate was 63. My SpO2 was measured twice (three minutes apart) and went from 96% to 93%. I had no medical history to report to the doctor. I was basically starting fresh with my healthcare. She said my vitals were normal and stable. She said my BP was likely due to my back pain (that led to the visit in the first place). But if my pressure was high, why was my rate low?? And, what is the significance of the drop in SpO2? Thanks.

doctor1 MD

I have a rash in my groin and my body is always itchy. For about 2 years I had rashes on both my feet. It seems to have cleared now but I still have to apply dipresone everyday. I take medication for high blood pressure - Micardi Plus, Zanidip and Spiractin. Are any of these causing my rash problems?

doctor1 MD

My husaband is 65 years old nad he told me that last night he experienced a sudden waive of dizziness, enough that he actually fell down. He has high blood pressure and on meds, but never diagnosed with anything else. He is currently working out of town and lives alone. I am very concerned. What could that be?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...